Jordan $A$-algebras
Algebra i logika, Tome 26 (1987) no. 6, pp. 731-755
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1987_26_6_a3,
author = {Yu. A. Medvedev},
title = {Jordan $A$-algebras},
journal = {Algebra i logika},
pages = {731--755},
year = {1987},
volume = {26},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1987_26_6_a3/}
}
Yu. A. Medvedev. Jordan $A$-algebras. Algebra i logika, Tome 26 (1987) no. 6, pp. 731-755. http://geodesic.mathdoc.fr/item/AL_1987_26_6_a3/